MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C82E
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994)
Date of Event 03/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment an abdominal aortic aneurysm.It was reported that the patient presented to the hospital with left leg pain.A ct scan showed occlusion due to stenosis of the endurant stent grafts in the left limb.The patient received an intervention.The physician performed a cut down on the left common femoral artery, inserted a guidewire and catheter that were advanced up to the occlusion.The physician used an angiojet to declot the occlusion in the left limb.The completion angiogram should the endurant stent grafts were patent with no complication.The physician reviewed the one month ct scan and noted two areas of stenosis at the end of the endurant bifurcated stent graft and the middle of the endurant iliac limb which resulted in the occlusion of the endurant stent grafts.Per the primary physician, the cause of the occlusions and stenosis was due to the patient¿s anatomy.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6651283
Report Number2953200-2017-01005
Device Sequence Number13774393
Product Code MIH
UDI-Device Identifier00643169467521
UDI-Public00643169467521
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2017
Device Model NumberETLW1620C82E
Device Catalogue NumberETLW1620C82E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer05/26/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR